# SDR AALA20110805JFK01

- Difficulty date: August 5, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 40,581 hours, 13,834 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 18 D,E,F ARE INOPERATIVE.  SECURED LOOSE HARNESS CONNECTION AT SEATS 18 D,E,F.  OPS CHECK NORMAL.
